A Caltech Library Service

A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces

Calderbank, A. R. and Hardin, R. H. and Rains, E. M. and Shor, P. W. and Sloane, N. J. A. (1999) A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces. Journal of Algebraic Combinatorics, 9 (2). pp. 129-140. ISSN 0925-9899. doi:10.1023/A:1018673825179.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


By using totally isotropic subspaces in an orthogonal space Ω+ (2i, 2), several infinite families of packings of 2^k-dimensional subspaces of real 2i-dimensional space are constructed, some of which are shown to be optimal packings. A certain Clifford group underlies the construction and links this problem with Barnes-Wall lattices, Kerdock sets and quantum-error-correcting codes.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© 1999 Kluwer Academic Publishers. Received February 14, 1997.
Subject Keywords:Grassmannian packings; quantum computing; orthogonal geometry; Clifford group
Issue or Number:2
Record Number:CaltechAUTHORS:20171003-094225780
Persistent URL:
Official Citation:Calderbank, A., Hardin, R., Rains, E. et al. Journal of Algebraic Combinatorics (1999) 9: 129.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81983
Deposited By: Tony Diaz
Deposited On:03 Oct 2017 20:31
Last Modified:15 Nov 2021 19:47

Repository Staff Only: item control page